# SDR SWAA2020022441633

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 42,181 hours, 25,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AT 1 ABC INOPERATIVE.          / RESECURED ELECTRICAL CONNECTOR IAW SWPM.
